Xiaowen Zhou, PhD

Full Professor, Mathematics and Statistics


Xiaowen Zhou, PhD
Phone: (514) 848-2424 ext. 3220
Email: xiaowen.zhou@concordia.ca

Education

Ph.D.:  University of California (Berkeley), U.S.A. 1999

Research interests

Measure-Valued Stochastic Processes, Levy Processes, Mathematical Population Genetics


Teaching activities

Fall 2021

STAT250: Statistics 
STAT449: Advanced Probability


Publications

Some recent preprints

Li P.-S. and Zhou X. Integral functionals for spectrally positive Levy processes. Accepted. Journal of Theoretical Probability. arXiv 1809.05759.

Liu, H. and Zhou, X. A generalized stepping stone model with Xi-resampling mechanism. Accepted, Acta Mathematica Sinica. arXiv:2009.11430.

Foucart, C. and Zhou, X. On the boundary classification of Lambda-Wright-Fisher processes with frequency-dependent selection. Accepted, Annales Henri Lebesgue. arXiv:2012.08578.

Some recent papers

Li, Z., Liu, H., Xiong, J. and Zhou, X. (2013). The irreversibility and an SPDE for the generalized Fleming-Viot processes with mutation. Stochastic Processes and their Applications 123, 4129-4155. 

Li, B. and Zhou X. (2013). The joint Laplace transforms for diffusion occupation times. Advances in Applied Probability 45,1049-1067. 

Zhou, X. (2014) On criteria of  disconnectedness for $\Lambda$-Fleming-Viot support. Electronic Communications in Probability 19 no 53, 1-16. 

Loeffen R.,  Renaud, J.-F. and Zhou, X. (2014). Occupation times of intervals until first passage times for spectrally negative Levy processes. Stochastic Processes and their Applications 124, 1408-1435. 

Li, Y. and Zhou, X. (2014). On pre-exit joint occupation times for spectrally negative Levy processes. Statistics and Probability Letters 94, 48-55. 

Liu, H. and Zhou X. (2015). Some support properties  for a class of $\Lambda$-Fleming-Viot processes. Annales de L'Institut Henri Poincare (B) Probabilites et Statistiques, 1076-1101. 

Albrecher, H., Ivanovs, J. and Zhou, X. (2016). Exit identities for a Levy processes observed at Poisson arrival times. Bernoulli 22, 1364-1382.   

Wang, L., Yang, X. and Zhou, X. (2017). A distribution-function-valued SPDE and its applications. Journal of Differential Equations 262, 1085-1118. 

Yang, X. and Zhou, X. (2017). The pathwise uniqueness of solution to a SPDE driven by $\alpha$-stable noise with Holder continuous coefficient. Electronic Journal of Probability 22, no. 4, 1-48. 

Avram, F.,  Vu, N. L. and Zhou, X. (2017). On taxed spectrally negative Levy processes with draw-down stopping. Insurance, Mathematics and Economics 76, 69-74. 

Li, B. and Zhou, X. (2018) On  weighted occupation times for refracted spectrally negative Levy processes. Journal of Mathematical Analysis and Applications 466, 215-237. 

Wang, W. and Zhou, X. (2018).  General draw-down based de Finetti optimization for spectrally negative Levy risk processes. Journal of Applied Probability 55(2018), 1-30. 

Li, P. S., Yang, X. and Zhou, X. (2019). A general continuous-state nonlinear branching process. Annals of Applied Probability 29, 2523-2555.

Xiong, J., Zheng, J., and  Zhou X. (2019). Unique strong solutions of Levy processes driven stochastic differential equations with discontinuous coefficients. Stochastics. 91, 592-612.

Li, B., Vu, N. L.  and Zhou, X. (2019). Exit problems for general draw-down times of spectrally negative Levy processes. Journal of Applied Probability 56, 441-457. 

Wang, W.  and Zhou, X. (2020). Draw-down Parisian ruin for spectrally negative Levy process. Advances in Applied Probability 52, 1164-1196.  

Li, B. and Zhou, X. (2020). Local times for spectrally negative Levy processes. Potential Analysis 52, 689-711.

Wang, W. and Zhou, X. (2021)A draw-down reflected spectrally negative Levy process. Journal of Theoretical Probability 34, 283-306.

Foucart, C. Li, P.-S. and Zhou, X. (2021). Time-changed spectrally positive Levy processes started from infinity. Bernoulli 27, 1291-1318.

Li B. and Zhou X. (2021). On the explosion of a class of continuous-state
nonlinear branching processes. Electronic Journal of Probability 26, no.148, 1-25.

Ma, S., Yang, X. and Zhou, X. (2021). A note on boundary behaviors of a class of continuous-state nonlinear branching processes. Electronic Communication in Probability 26, no. 6, 1-10.

Li, J., Tang, Y. and Zhou, X. (2022). Extinguishing behaviors for continuous-state nonlinear branching processes. Journal of Mathematical Analysis and Applications 514, 126326. 

Ren, Y., Yang, X., Xiong, J. and Zhou, X. (2022). On the extinction-extinguishing dichotomy for a stochastic Lotka-Volterra type population dynamical system. Stochastic Processes and their Applications 150, 50-90.

Foucart, C. and Zhou, X. (2022).  On the  explosion of the number of fragments in the simple exchangeable fragmentation-coalescence processes. Annales de L'Institut Henri Poincare (B) Probabilites et Statistiques 58, 1182-1207.


                       

Back to top

© Concordia University